# SDR ABXA9500577

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, AFTER NORMAL GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT CAME ON.  GREEN NOSE GEAR LIGHT WENT OUT AND GEAR WARNING HORN SOUNDED.  RECYCLED GEAR AND GOT NORMAL INDICATIONS.  VERIFIED BROKEN WIRE ON NOSE GEAR DOWN LOCK PROXIMITY SENSOR.  REPLACED SENSOR IAW DC-9 MM 32-60-1.  OPS CHECKED GOOD.
